Alert archive / Kentucky / Wind Advisories in 2008

Wind Advisory 1, NWS Jackson, KY

December 31, 200733 counties in Kentucky

NWS Jackson, KY issued this wind advisory at Dec 31, 2007, 10:03 PM EST for 33 counties in Kentucky. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 31, 2007, 10:03 PM EST (03:03 UTC)
Expired
Jan 1, 2008, 3:19 AM EST
In force
5 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
117 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KJKL 010303
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1003 PM EST MON DEC 31 2007

...GUSTY WINDS TO USHER IN THE NEW YEAR...

.A COLD FRONT PASSING THROUGH THE REGION TONIGHT WILL MIX DOWN
STRONGER WINDS FROM ALOFT...RESULTING IN GUSTY WINDS THROUGH EARLY
TUESDAY MORNING.

KYZ044-050>052-058>060-069-085>088-104-106>120-011000-
/O.NEW.KJKL.WI.Y.0001.080101T0400Z-080101T1000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-
WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-
FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-
PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
1003 PM EST MON DEC 31 2007

...WIND ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. 

A COLD FRONT CROSSING THE COMMONWEALTH WILL BRING GUSTY WINDS TO THE
REGION...MAINLY BETWEEN MIDNIGHT AND 4 AM. SUSTAINED WINDS OF 20 TO
30 MPH WILL AFFECT THE REGION FOR ABOUT ONE HOUR WITH GUSTS AS HIGH
AS THE 45 TO 50 MPH RANGE ALONG THE FRONT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS TO BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. NORTH TO SOUTH ROADWAYS...SUCH AS
INTERSTATE 75...US HIGHWAY 23 AND KY HIGHWAY 15...WILL BE ESPECIALLY
AFFECTED. RESIDENTS SHOULD SECURE LIGHT WEIGHT OBJECTS WHICH COULD BE
TOSSED AROUND BY THESE GUSTY WINDS. IN ADDITION... THE WINDS COULD
ALSO DOWN POORLY ROOTED TREES ON STEEP TERRAIN AND BRING DOWN SMALL
TREE LIMBS.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION
MEDIA FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...
VISIT OUR INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY.

$$

KYZ068-079-080-083-084-010900-
/O.NEW.KJKL.WI.Y.0001.080101T0303Z-080101T0900Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY
1003 PM EST MON DEC 31 2007

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. 

A COLD FRONT CROSSING THE COMMONWEALTH WILL BRING GUSTY WINDS TO THE
REGION...MAINLY BETWEEN 11 PM AND 3 AM. SUSTAINED WINDS OF 20 TO 30
MPH WILL AFFECT THE REGION FOR ABOUT ONE HOUR WITH GUSTS AS HIGH AS
THE 45 TO 50 MPH RANGE ALONG THE FRONT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS TO BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. NORTH TO SOUTH ROADWAYS...SUCH AS
INTERSTATE 75 WILL BE ESPECIALLY AFFECTED. RESIDENTS SHOULD SECURE
LIGHT WEIGHT OBJECTS WHICH COULD BE TOSSED AROUND BY THESE GUSTY
WINDS. IN ADDITION... THE WINDS COULD ALSO DOWN POORLY ROOTED TREES
ON STEEP TERRAIN AND BRING DOWN SMALL TREE LIMBS.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION
MEDIA FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...
VISIT OUR INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY.

$$

JP
1 follow-up statement
000 
WWUS73 KJKL 010819
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
319 AM EST TUE JAN 1 2008

...WINDS FALL BELOW ADVISORY CRITERIA...

.A FRONT HAS MOVED THOUGH EASTERN KENTUCKY AND WINDS BEHIND THE FRONT
HAVE DROPPED BELOW ADVISORY CRITERIA.

KYZ044-050>052-058>060-069-085>088-104-106>120-010930-
/O.CAN.KJKL.WI.Y.0001.000000T0000Z-080101T1000Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-
WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-
FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-
PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
319 AM EST TUE JAN 1 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND
ADVISORY. 

SUSTAINED WESTERLY WINDS AND WIND GUSTS HAVE FALLEN BELOW ADVISORY
CRITERIA...THEREFORE THE WIND ADVISORY IS CANCELLED.

$$

KYZ068-079-080-083-084-010930-
/O.CAN.KJKL.WI.Y.0001.000000T0000Z-080101T0900Z/
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY
319 AM EST TUE JAN 1 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND
ADVISORY. 

.SUSTAINED WESTERLY WINDS AND WIND GUSTS HAVE FALLEN BELOW ADVISORY
CRITERIA...THEREFORE THE WIND ADVISORY IS CANCELLED.

$$

JP/JJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Dec 31, 6:58 PM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Dec 31, 6:58 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
658 PM EST MON DEC 31 2007

.SHORT TERM.../TONIGHT THROUGH THURSDAY/

AFTER FURTHER THOUGHT WHEN FINALIZING THE FORECAST...DECIDED TO GO
AHEAD AN ISSUE A SNOW ADVISORY NOW...IN EFFECT FROM 1 PM TUESDAY
THROUGH 4 PM WEDNESDAY. SINCE THESE WILL BE SOME BUSY TRAVEL
DAYS...WOULD LIKE TO GIVE A HEADS UP TO TRAVELERS AND OTHER
INTERESTS ON THE UPCOMING SNOWFALL. A COLD FRONT WILL MOVE ACROSS
THE AREA TONIGHT. CLOUDS WILL INCREASE OUT AHEAD THE FRONT
TONIGHT...WITH A BRIEF PERIOD OF RAIN SHOWERS EXPECTED. ABOVE 2000
FEET...EXPECT A MIX OF RAIN AND SNOW QUICKLY CHANGING TO ALL SNOW.
ELSEWHERE...AS COLDER AIR MOVES IN BEHIND THE FRONT...EXPECT ANY RAIN
SHOWERS TO MIX WITH AND CHANGE OVER TO SNOW SHOWERS. EXPECTING LITTLE
OR NO SNOW ACCUMULATION TONIGHT. WENT WITH LIKELY POPS IN THE
FORECAST FOR A BRIEF PERIOD...BUT QPF AMOUNTS SHOULD BE RATHER LIGHT.
WINDS AT H8 REACH 40 TO 50 KT OVERNIGHT...AND THINK SOME OF THIS WILL
MIX DOWN TO THE GROUND. WILL MENTION GUSTS AROUND 40 MPH IN THE
FORECAST TONIGHT. EXPECTING ISOLATED TO SCATTERED SNOW SHOWERS
TUESDAY MORNING...INCREASING IN COVERAGE IN THE AFTERNOON WITH CAA.
THERE IS SHALLOW LOW LEVEL MOISTURE AVAILABLE FOR MUCH OF THE DAY.
THE SNOW GROWTH REGION IS JUST ABOVE THE AREA OF BEST MOISTURE ON
MODEL SOUNDINGS...AND THERE IS AN INVERSION AROUND 850 MB...AND THESE
FACTORS SHOULD HELP LIMIT ACCUMULATIONS DURING THE DAY ON TUESDAY.
WINDS START OUT WEST SOUTHWEST...THEN BECOME WEST DURING THE DAY.
THIS WILL PROVIDE SOME UPSLOPE AS WELL. EXPECTING LESS THAN AN INCH
OF SNOW IN MOST LOCATIONS...WITH UP TO AN INCH FOR ELEVATIONS ABOVE
2000 FEET. THE DEEPEST MOISTURE...AND MOST FAVORABLE UPSLOPE
FLOW...KICKS IN LATE TUESDAY INTO WEDNESDAY. THERE SHOULD ALSO BE A
CONNECTION OFF OF LAKE MICHIGAN. THE DEEPEST MOISTURE IS ALSO IN THE
SNOW GROWTH REGION. EXPECTING A TOTAL SNOWFALL FROM LATER TUESDAY
INTO WEDNESDAY OF 2 TO 4 INCHES OVER MOST OF THE AREA...WITH 1 TO 3
CLOSER TO THE I 75 CORRIDOR IN THE SOUTHWESTERN PORTION OF THE CWA.
COULD SEE SOME 3 TO LOCALLY 6 INCH AMOUNTS ABOVE 2000 FEET NEAR THE
VIRGINIA AND WEST VIRGINIA BORDERS. THESE AMOUNTS SHOULD BE OVER A 36
HOUR PERIOD. HIGH PRESSURE WILL BEGIN TO BUILD IN LATE WEDNESDAY INTO
THURSDAY...CUTTING OFF THE SNOW SHOWER ACTIVITY. OTHERWISE...THE
OTHER BIG STORY WILL BE THE COLD. WITH H8 TEMPS OF -17 DEG C...HIGHS
WEDNESDAY WILL STRUGGLE TO REACH 20 IN MOST LOCATIONS. EXPECT A SLOW
WARM UP ON THURSDAY...WITH HIGHS NEAR 30. OVERNIGHT LOWS WILL BE IN
THE TEENS...WITH WIND CHILLS TUESDAY NIGHT AND WEDNESDAY AROUND ZERO
OR JUST BELOW.

.LONG TERM.../THURSDAY NIGHT THROUGH MONDAY/
MODELS AGREE PRETTY WELL THIS PERIOD REGARDING THE BIG PICTURE AND
WON/T SWEAT THE SMALL DIFFERENCES SINCE THEY DON/T PASS THROUGH HERE.
GFS/ECWMF DO EXPECT A MINOR SHORTWAVE TO LEAVE THE PLAINS AND HEAD
NORTHEAST WITH ITS SURFACE REFLECTION PASSING NORTH OF THE GREAT
LAKES. EASILY THE BEST ISENTROPIC LIFT ALSO PASSES US BY TOWARDS THE
NORTH LATE IN THE WEEKEND. BUT ENOUGH ELSE IS PRESENT IN THIS SYSTEM
FOR CONTINUED CHANCE CATEGORY POPS. SOUTHWEST FLOW ALOFT RETURNS
THIS PERIOD AND WILL LIKELY LAST INTO NEXT WEEK SO ABOVE SEASONALLY
NORMAL TEMPERATURES TO RETURN AND LAST AWHILE.

&&

.AVIATION.../00Z TO 24Z/...UPDATED

SW/V AND ASSOCIATED SFC COLD FRONT IS APPROACHING THE AREA FROM THE
W. MID CLOUDS AHEAD OF IT NOW OVER CENTRAL KY WILL REACH ALL THREE
TAF SITES BY 1 OR 2Z AND OPTED TO CARRY THESE CLOUDS AS PREVAILING.
ISOLATED TO SCATTERED SHRA SHOULD OCCUR PRIOR TO 6Z AT THE TAF
SITES...BUT VFR IS GENERALLY EXPECTED DURING THE FIRST 6 HOURS.
CLOUDS AND PRECIPITATION ENOUGH TO CAUSE MVFR CONDITIONS WILL HOLD
OFF UNTIL AROUND 6Z...OR ALONG AND JUST AFTER FROPA...AS A BRIEF
PERIOD OF MODERATE LIFT AND DEEPER MOISTURE PASSES THROUGH. THE NAM
AND TO AN EXTENT THE GFS INDICATE A DRY SLOT WRAPPING IN AS THE LOW
PASSES BY TO THE NORTH TWO OR THREE HOURS EITHER SIDE OF 12Z...FOR A
FEW HOURS OF VFR BEFORE WRAPAROUND MOISTURE RETURNS ON WESTERLY TO
WNW FLOW AND LOW CLOUDS AND -SHSN CHANCES INCREASE AND MVFR RESULTS.
A FEW HEAVIER SHSN COULD OCCUR 18Z TO 24Z AS LIFT INCREASES AHEAD OF
THE SW/V AND BRIEFLY LOWER CONDITIONS INTO IFR OR LOWER...ESPECIALLY
NE 2/3 OF THE CWA.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 1 PM TUESDAY TO 4 PM EST WEDNESDAY FOR KYZ044-
050>052-058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...WJM
LONG TERM....GV
AVIATION...JP
Hazardous weather outlook, Dec 31, 4:41 PM EST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
441 PM EST MON DEC 31 2007

KYZ044-050>052-058>060-069-085>088-104-106>120-011200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-WHITLEY-
KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-
BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
441 PM EST MON DEC 31 2007

...SNOW ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SNOW SHOWERS ARE POSSIBLE TONIGHT...WITH LITTLE OR NO SNOW
ACCUMULATION EXPECTED. IN ADDITION...WINDS MAY GUST TO 40 MPH AS A
STRONG COLD FRONT MOVES ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW SHOWERS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
DURING THE DAY TUESDAY...CONTINUING INTO WEDNESDAY. AN INCH OR LESS
OF SNOW IS EXPECTED ON TUESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES
EXPECTED TUESDAY NIGHT INTO WEDNESDAY. THIS WILL RESULT IN EVENT
TOTAL SNOW ACCUMULATIONS OF 2 TO LOCALLY 4 INCHES TUESDAY NIGHT INTO
WEDNESDAY. FOR ELEVATIONS ABOVE 2000 FEET NEAR THE VIRGINIA AND WEST
VIRGINIA BORDERS...EVENT TOTAL SNOW ACCUMULATIONS OF 3 TO LOCALLY 6
INCHES ARE POSSIBLE FROM TUESDAY INTO WEDNESDAY. GUSTY WINDS WILL
CREATE SOME LOCALIZED BLOWING AND DRIFTING SNOW AS WELL.

GUSTY WINDS...COMBINED WITH COLD TEMPERATURES...WILL RESULT IN WIND
CHILLS OF ZERO TO MINUS 5 TUESDAY NIGHT AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN JACKSON.

KYZ068-079-080-083-084-011200-
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY
441 PM EST MON DEC 31 2007

...SNOW ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SNOW SHOWERS ARE POSSIBLE TONIGHT...WITH LITTLE OR NO SNOW
ACCUMULATION EXPECTED.

IN ADDITION...WINDS MAY GUST TO AROUND 40 MPH AS A STRONG COLD FRONT
MOVES ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW SHOWERS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
DURING THE DAY ON TUESDAY...CONTINUING INTO WEDNESDAY. LESS THAN AN
INCH OF SNOW IS EXPECTED TUESDAY...WITH AN ADDITIONAL 1 TO 2 INCHES
EXPECTED FROM TUESDAY INTO WEDNESDAY. THIS WILL RESULT IN EVENT
TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES.

GUSTY WINDS...COMBINED WITH COLD TEMPERATURES...WILL RESULT IN WIND
CHILLS OF ZERO TO MINUS 5 TUESDAY NIGHT AND WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN JACKSON.

WJM

Nearby

Wind Advisories in Kentucky, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.